Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof that hyperspaces of Peano continua are absolute retracts


Author: Sergey Antonyan
Journal: Proc. Amer. Math. Soc. 129 (2001), 2187-2189
MSC (2000): Primary 54B20; Secondary 54C55
Published electronically: February 15, 2001
MathSciNet review: 1825932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We give a short proof of Wojdyslawski's famous theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54B20, 54C55

Retrieve articles in all journals with MSC (2000): 54B20, 54C55


Additional Information

Sergey Antonyan
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, UNAM, Circuito Exterior, C.U., 04510, México D.F., México
Email: antonyan@servidor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06098-1
PII: S 0002-9939(01)06098-1
Keywords: Peano continuum, absolute retract, hyperspace, canonical cover, nerve
Received by editor(s): October 29, 1999
Received by editor(s) in revised form: September 5, 2000
Published electronically: February 15, 2001
Additional Notes: The author was partially supported by PAPIIT (UNAM) research grant IN105800
Communicated by: Alan Dow
Article copyright: © Copyright 2001 American Mathematical Society